# SDR 2002UALA00233

- Difficulty date: February 6, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 37,930 hours, 13,972 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E & E ACCESS HOLE STATION 223.5 RBL 29" FRAME IS DAMAGED FROM FASTENER GOING THRU STAND-OFF ALSO HOLE CRACKED.  MAJOR REPAIR ACCOMPLISHED. INSTALLED REPAIR DOUBLER.
